MathSciNet Relay Station
MathSciNet bibliographic data
MR1641111 (99j:14033) 14H50 (14F17)
Schlesinger, Enrico A speciality theorem for Cohen-Macaulay space curves. Trans. Amer. Math. Soc. 351 (1999), no. 7, 2731–2743.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement